×

zbMATH — the first resource for mathematics

Exponential ergodicity and regularity for equations with Lévy noise. (English) Zbl 1239.60059
The paper deals with ergodic properties of stochastic equation in real Hilbert space driven by a symmetric \(\alpha\)-stable process.

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
47D07 Markov semigroups and applications to diffusion processes
60J75 Jump processes (MSC2010)
35R60 PDEs with randomness, stochastic partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Albeverio, S.; Mandrekar, V.; Rüdiger, B., Existence of mild solutions for stochastic differential equations and semilinear equations with non-Gaussian Lévy noise, Stochastic process. appl., 119, 3, 835-863, (2009) · Zbl 1168.60014
[2] Albeverio, S.; Rüdiger, B.; Wu, J.L., Invariant measures and symmetry property of Lévy type operators, Potential anal., 13, 2, 147-168, (2000) · Zbl 0978.60096
[3] Albeverio, S.; Wu, J.L.; Zhang, T.S., Parabolic SPDEs driven by Poisson white noise, Stochastic process. appl., 74, 1, 21-36, (1998) · Zbl 0934.60055
[4] Brzezniak, Z.; Goldys, B.; Imkeller, P.; Peszat, S.; Priola, E.; Zabczyk, J., Time irregularity of generalized ornstein – uhlenbec processes, C. R. acad. sci. Paris ser. math., 348, 273-276, (2010) · Zbl 1205.60119
[5] Chojnowska-Michalik, A., On processes of ornstein – uhlenbeck in Hilbert spaces, Stochastics, 21, 251-286, (1987) · Zbl 0622.60072
[6] Da Prato, G.; Flandoli, F., Pathwise uniqueness for a class of SDE in Hilbert spaces and applications, J. funct. anal., 259, 1, 243-267, (2010) · Zbl 1202.60096
[7] A. Debussche, Stochastic Navier-Stokes equations: well posedness and ergodic properties, preprint (available on http://php.math.unifi.it/users/cime/).
[8] Doeblin, W., Éléments d’une théorie générale des chaînes simples constantes de markoff, Ann. sci. éc. norm. supér. (3), 57, 61-111, (1940) · Zbl 0024.26503
[9] Funaki, T.; Xie, B., A stochastic heat equation with the distributions of Lévy processes as its invariant measures, Stochastic process. appl., 119, 2, 307-326, (2009) · Zbl 1157.60063
[10] Hairer, M., An introduction to stochastic pdes · Zbl 1229.60079
[11] Hairer, M., Exponential mixing properties of stochastic PDEs through asymptotic coupling, Probab. theory related fields, 124, 3, 345-380, (2002), MR 1939651 (2004j:60135) · Zbl 1032.60056
[12] Øksendal, B., Stochastic partial differential equations driven by multi-parameter white noise of Lévy processes, Quart. appl. math., 66, 3, 521-537, (2008) · Zbl 1153.60037
[13] Kuksin, S.; Shirikyan, A., A coupling approach to randomly forced nonlinear PDEs. I, Comm. math. phys., 221, 2, 351-366, (2001) · Zbl 0991.60056
[14] Kuksin, S.; Shirikyan, A., Coupling approach to white-forced nonlinear pdes, J. math. pures appl. (9), 81, 6, 567-602, (2002) · Zbl 1021.37044
[15] S. Kuksin, A. Shirikyan, Mathematics of 2D Statistical Hydrodynamics, manuscript of a book (available on www.u-cergy.fr/shirikyan/book.html). · Zbl 1333.76003
[16] Kulik, Alexey M., Exponential ergodicity of the solutions to SDE’s with a jump noise, Stochastic process. appl., 119, 2, 602-632, (2009), MR 2494006 (2010i:60176) · Zbl 1169.60012
[17] Lindvall, T., Lectures on the coupling method, (2002), Dover Publications Mineola, NY · Zbl 1013.60001
[18] Marinelli, C.; Röckner, M., Well-posedness and ergodicity for stochastic reaction – diffusion equations with multiplicative Poisson noise, Electron. J. probab., 15, 1529-1555, (2010) · Zbl 1225.60108
[19] Masmoudi, N.; Young, L.-S., Ergodic theory of infinite dimensional systems with applications to dissipative parabolic pdes, Comm. math. phys., 227, 3, 461-481, (2002) · Zbl 1009.37049
[20] Masuda, H., Ergodicity and exponential \(\beta\)-mixing bounds for multidimensional diffusions with jumps, Stochastic process. appl., 117, 1, 35-56, (2007) · Zbl 1118.60070
[21] Mattingly, Jonathan C., Exponential convergence for the stochastically forced navier – stokes equations and other partially dissipative dynamics, Comm. math. phys., 230, 3, 421-462, (2002), MR 1937652 (2004a:76039) · Zbl 1054.76020
[22] Nersesyan, Vahagn, Polynomial mixing for the complex ginzburg – landau equation perturbed by a random force at random times, J. evol. equ., 8, 1, 129, (2008) · Zbl 1145.35323
[23] Odasso, Cyril, Exponential mixing for the 3D stochastic navier – stokes equations, Comm. math. phys., 270, 1, 109-139, (2007), MR 2276442 (2008e:60190) · Zbl 1122.60059
[24] Odasso, Cyril, Exponential mixing for stochastic PDEs: the non-additive case, Probab. theory related fields, 140, 1-2, 41-82, (2008), MR 2357670 (2009k:60148) · Zbl 1137.60030
[25] Peszat, S.; Zabczyk, J., Stochastic heat and wave equations driven by an impulsive noise, (), 229-242 · Zbl 1115.60320
[26] Peszat, S.; Zabczyk, J., Stochastic partial differential equations with Lévy noise, (), An evolution equation approach · Zbl 1205.60122
[27] E. Priola, Pathwise uniqueness for singular SDEs driven by stable processes, Osaka Journal of Mathematics, (in press) (available on http://www.newton.ac.uk/preprints/NI10062.pdf). · Zbl 1254.60063
[28] Priola, E.; Xu, L.; Zabczyk, J., Exponential mixing for some SPDEs with Lévy noise, Stochastic and dynamics, 11, 2 & 3, 521-534, (2011), (arXiv:1010.4530) · Zbl 1239.60060
[29] E. Priola, J. Zabczyk, Structural properties of semilinear SPDEs driven by cylindrical stable processes published on line on Probab. Theory Related Fields (arXiv:0810.5063v1). · Zbl 1231.60061
[30] E. Priola, J. Zabczyk, On linear evolution equations with cylindrical Lévy noise, Proceedings SPDE’s and Applications - VIII, Quaderni di Matematica, Seconda Università di Napoli, (2008) (arXiv:0908.0356v1).
[31] Priola, E.; Zabczyk, J., Densities for ornstein – uhlenbeck processes with jumps, Bull. lond. math. soc., 41, 41-50, (2009) · Zbl 1166.60034
[32] Rusinek, A., Mean reversion for HJMM forward rate models, Adv. appl. probab., 42, 2, 371-391, (2010) · Zbl 1191.91061
[33] Sato, K.I., Lévy processes and infinite divisible distributions, (1999), Cambridge University Press Cambridge
[34] Sato, K.I.; Yamazato, M., Stationary processes of ornstein – uhlenbeck type, Lecture notes in math., 1021, 541-551, (1983)
[35] Shirikyan, Armen, Exponential mixing for 2D navier – stokes equations perturbed by an unbounded noise, J. math. fluid mech., 6, 2, 169-193, (2004), MR 2053582 (2005c:37160) · Zbl 1095.35032
[36] Shirikyan, Armen, Exponential mixing for randomly forced partial differential equations: method of coupling, (), 155-188, MR 2459266 (2009i:35359) · Zbl 1296.37044
[37] A. Takeuchi, The Bismut-Elworthy-Li type formulae for stochastic differential equations with jumps, Journal of Theoretical Probability (in press), Preprint arXiv:1002.1384,. · Zbl 1202.60092
[38] Thorisson, H., Coupling, stationarity, and regeneration, (2000), Springer-Verlag New York · Zbl 0949.60007
[39] Wang, F.Y., Gradient estimate for ornstein – uhlenbeck jump processes, Stochastic processes and their applications, 121, 3, 466-478, (2011) · Zbl 1223.60069
[40] Xu, L.; Zegarliński, B., Ergodicity of the finite and infinite dimensional \(\alpha\)-stable systems, Stoch. anal. appl., 27, 4, 797-824, (2009) · Zbl 1181.60150
[41] Xu, Lihu; Zegarliński, Bogusław, Existence and exponential mixing of infinite white \(a l p h a\)-stable systems with unbounded interactions, Electron. J. probab., 15, 1994-2018, (2010) · Zbl 1221.37160
[42] Zabczyk, J., Stationary distributions for linear equations driven by general noise, Bull. Pol. acad. sci., 31, 197-209, (1983) · Zbl 0534.60049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.